# SDR SWAA2021080287855

- Difficulty date: June 25, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 64,912 hours, 38,308 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 277 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED ST BS 277 STRINGER 10R AT PASSENGER CABIN ; 2021-295473 / [01] REMOVED TIE CLIP LOCATED BS 277 STR 10R AT PASSENGER CABIN I.A.W. B737-700 SRM 51-40-02. PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND MORE DAMAGE. EVALUATED TIE CLIP FOR CRACK AND NOT FOUND ALLOWABLE DAMAGE ON SRM TIE CLIP MUST BE REPLACED. MEASURE CRACK IS L: 0.812; [02] REPLACED TIE CLIP LOCATED ST BS 277 STRINGER 10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 141A1110 REV -; [03] REPLACED TIE CLIP LOCATED ST BS 277 STRINGER 10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 141A1110 REV - RII
